# SDR SWAA2017040512917

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 64,940 hours, 51,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COVER OUT OF ADJUST.     ADJUSTED THE THE COVER IAW SIP.
